Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Itchy, red skin in upper lip area. Fungus on fingers and toes. Remedy?

my upper lip mustache area and around the sides of my nose is very irradiated, red, and itchy. its driving me crazy.
have tried rx strengh steroid and anti fungal creams, and lots of over the counter products. even had laser therapy done 3 days ago. the steroid cream worked for about a year, now it does nothing.also i have nail fungus on all my toes and my right hand, dont know if its related or not? please help me with my face.
Asked On : Thu, 18 Apr 2013
Answers:  1 Views:  53
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi thanks for writing here.It seems you have got seborrheic dermatitis,it is an allergic response to a fungus which is also responsible for dandruff.So if you have dandruff then you got high chances of relapse,get ketoconazole shampoo and use it twice weekly,you can try ketoconazole cream on face at day time with tacroz ointement at night,also get your immune status checked.A continue maintanance therapy is needed for it,as far as nails are concerned you need to take oral antifungal either terbinafine or itraconazole ,it will be better you consult a dermatologist for it.
Answered: Thu, 18 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor